HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Economics and Business / Faculty of Economics and Business >
經濟學研究 = The economic studies >
第57巻第1号 >

統計学入門における分布の収束のある取り扱いについて

Files in This Item:
ES57(1)47-49.pdf165.18 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/25165

Title: 統計学入門における分布の収束のある取り扱いについて
Other Titles: On a Convergence of Distributions in Introductory Statistics
Authors: 園, 信太郎1 Browse this author
Authors(alt): Sono, Shintarou1
Keywords: ポーヤによるある命題
分布の収束
Issue Date: 7-Jun-2007
Publisher: 北海道大学大学院経済学研究科
Journal Title: 經濟學研究
Volume: 57
Issue: 1
Start Page: 47
End Page: 49
Abstract: 統計学の入門講義において,分布の収束の一様性に関するポーヤの命題を述べ,これを証明すべきことを主張した。
Type: bulletin (article)
URI: http://hdl.handle.net/2115/25165
Appears in Collections:經濟學研究 = The economic studies > 第57巻第1号

Submitter: 園 信太郎

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University